# SDR ABXA9700432

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911426502
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN, AT STA 965 LONGERON 13 TO 14 RIGHT, TO BE CRACKED AND TORN.  REPAIR WAS ACCOMPLISHED IAW ABX REA D953-18818-MR.
